MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Air Embolism (1697); Stroke/CVA (1770)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device migration and a stroke occurred.A concomitant procedure consisting of pulse field ablation and left atrial appendage closure (laac) was performed.Following completion of the ablation procedure, a watchman truseal access system (was) and a 35mm watchman flx pro left atrial appendage (laa) closure device and delivery system (wds) were selected for the laac procedure.The wds was advanced into the laa and deployed.Prior to release, the device position and compression were assessed and deemed acceptable.Following release, the closure device appeared to shift to a more proximal position compared with its pre-release location.Although the device remained within the laa, it was noted to be seated relatively proximally.The patient remained under observation following implantation.Subsequently, the patient developed symptoms for a stroke.Magnetic resonance imaging (mri) was performed as part of the post-procedural evaluation.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50601428
Report Number2124215-2026-45864
Device Sequence Number21475318
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)280421(10)36341980
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0036341980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97423085-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient Weight154 LB